# SDR COMA9960111

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7805013
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,142 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE FLAP SELECTOR HANDLE.
